Online Pharmacy.Home - Drugrevenue - Review
Viagra, Cialis from Canada.
Buy generic medications.
No prescription needed.
CORRECTING SEXUAL PERFORMANCE PROBLEMS: SEX AND AGING
We generally make one of two possible mistakes in our assumptions about the sexual changes of growing older: we either underestimate or overestimate the effect that the normal aging process has on sexual response. The fact is that clear and predictable changes in sexual responsivity begin as early as the mid-thirties. This certainly does not mean that you are over the sexual hill by your fortieth birthday; enjoyable and effective sexual response can be maintained throughout your life. However, it is essential that you and your mate be realistic and sensible about the facts of sex and aging.
With the onset of menopause, many women suffer from hot flashes and night sweats. Arlene March, 56, a Los Angeles psychotherapist, says she started getting hot flashes 5 years ago. “I’d be working,” she recalls, “and suddenly feel intense heat all over my body. I’d break out in a sweat. I’d have to stop work. Then Dr. Mishell prescribed estrogen pills, and I’ve not had a day of discomfort.”
Some women experience a drying and thinning of vaginal tissues in the absence of estrogen, making sex painful. They also might suffer urinary tract infections and incontinence. Estrogen therapy often helps.
Among the physicians consulted, the most cautious was Dr. Morris Notelovitz, founder of the nation’s first Menopause Center, at the University of Florida, and head of the Women’s Medical and Diagnostic Center in Gainesville, Florida. He says each symptom needs a different treatment and advises that genital tract problems be given estrogen treatment for a couple of years at most. He also urges special measurements of the bones before prescribing estrogen therapy for osteoporosis.
Most patients have a combination of two or more of these problems. They are usually first given a thorough medical history and examination to determine the extent of the problem and to hopefully pinpoint a cause. I want to briefly outline the nature of these four symptoms so that your problem will make more sense to you as a patient if you are experiencing any of them.
Taking prescribed medications with most vitamins is safe as is taking herbal complexes that are available through health food stores. However, you should always check with your doctor, your pharmacist or your naturopath. They are all trained to know what can go with what.
Overweight is most commonly a result of overeating and lack of exercise. Overweight and fluid retention often go together with people who have glandular problems or under-active thyroids. In such cases an iodine and phosporous deficiency may be the cause.